Open Access
Translator Disclaimer
2017 A note on rational normal scrolls
Margherita Barile
J. Commut. Algebra 9(1): 21-29 (2017). DOI: 10.1216/JCA-2017-9-1-21

Abstract

We give a general upper bound for the arithmetical rank of the ideals generated by the 2-minors of scroll matrices with entries in an arbitrary commutative unit ring.

Citation

Download Citation

Margherita Barile. "A note on rational normal scrolls." J. Commut. Algebra 9 (1) 21 - 29, 2017. https://doi.org/10.1216/JCA-2017-9-1-21

Information

Published: 2017
First available in Project Euclid: 5 April 2017

zbMATH: 1367.13003
MathSciNet: MR3631824
Digital Object Identifier: 10.1216/JCA-2017-9-1-21

Subjects:
Primary: 13A15 , 14J26 , 14M10

Keywords: Arithmetical rank , rational normal scrolls

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.9 • No. 1 • 2017
Back to Top